Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 41, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Apr 30, 2014, 12:07 AM EDT for Trumbull County, Ohio. It took effect at Apr 30, 2014, 1:15 AM EDT. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2014, 12:07 AM EDT (04:07 UTC)
- In effect from
- Apr 30, 2014, 1:15 AM EDT
- Expired
- May 1, 2014, 11:10 PM EDT
- In force
- 46 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 10.58 ft at May 1, 2014, 12:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
643 WGUS41 KCLE 300407 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1207 AM EDT WED APR 30 2014 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-301207- /O.NEW.KCLE.FL.W.0041.140430T0515Z-140501T0449Z/ /PHAO1.1.ER.140430T0515Z.140430T1200Z.140430T2249Z.UU/ 1207 AM EDT WED APR 30 2014 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE EAGLE CREEK AT PHALANX STATION * FROM EARLY THIS MORNING UNTIL LATE TONIGHT * AT 12:00 AM WEDNESDAY THE STAGE WAS...8.6 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 9.5 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND RISE TO NEAR 11.7 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL BE FLOODED AND IMPASSABLE. $$
8 follow-up statements
269 WGUS81 KCLE 301123 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 723 AM EDT WED APR 30 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-301923- /O.CON.KCLE.FL.W.0041.000000T0000Z-140501T0449Z/ /PHAO1.1.ER.140430T0857Z.140430T1200Z.140430T2249Z.UU/ 723 AM EDT WED APR 30 2014 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 7:00 AM WEDNESDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 11.7 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL BE FLOODED AND IMPASSABLE. * AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
829 WGUS81 KCLE 301430 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1030 AM EDT WED APR 30 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-302230- /O.CON.KCLE.FL.W.0040.000000T0000Z-000000T0000Z/ /KILO1.1.ER.000000T0000Z.140501T0000Z.000000T0000Z.NO/ 1030 AM EDT WED APR 30 2014 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 10:00 AM WEDNESDAY THE STAGE WAS 15.9 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 15.9 FEET BY THIS EVENING THEN BEGIN FALLING. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. $$ OHC155-302230- /O.EXT.KCLE.FL.W.0041.000000T0000Z-140501T2321Z/ /PHAO1.1.ER.140430T0857Z.140430T1400Z.140501T1721Z.UU/ 1030 AM EDT WED APR 30 2014 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 10:00 AM WEDNESDAY THE STAGE WAS 10.2 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
419 WGUS81 KCLE 302010 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 410 PM EDT WED APR 30 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-010410- /O.CON.KCLE.FL.W.0041.000000T0000Z-140501T2321Z/ /PHAO1.1.ER.140430T0857Z.140430T1500Z.140501T1721Z.UU/ 410 PM EDT WED APR 30 2014 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 4:00 PM WEDNESDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL BE FLOODED AND IMPASSABLE. * AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
424 WGUS81 KCLE 010232 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1032 PM EDT WED APR 30 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA MAHONING RIVER AT LEAVITTSBURG MAHONING RIVER AT YOUNGSTOWN KILLBUCK CREEK NEAR KILLBUCK EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC093-011032- /O.EXT.KCLE.FL.W.0042.000000T0000Z-140502T0900Z/ /ELRO1.1.ER.140430T2320Z.140501T1200Z.140502T0300Z.NO/ 1032 PM EDT WED APR 30 2014 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA. * AT 9:00 PM WEDNESDAY THE STAGE WAS 9.6 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 10.0 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY NIGHT. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC075-169-011031- /O.CON.KCLE.FL.W.0040.000000T0000Z-000000T0000Z/ /KILO1.1.ER.000000T0000Z.140501T0600Z.000000T0000Z.NO/ 1032 PM EDT WED APR 30 2014 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 10:00 PM WEDNESDAY THE STAGE WAS 16.2 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 16.3 FEET BY THURSDAY MORNING THEN BEGIN FALLING. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$ OHC155-011031- /O.EXT.KCLE.FL.W.0043.140501T0600Z-140501T1200Z/ /LEAO1.1.ER.140501T0600Z.140501T0600Z.140501T0600Z.NO/ 1032 PM EDT WED APR 30 2014 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG. * AT 9:15 PM WEDNESDAY THE STAGE WAS 9.6 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE TONIGHT. * AT 11.0 FEET...FLOOD WATERS MAY BEGIN TO AFFECT OPERATIONS IN INDUSTRIAL LOW LYING AREAS IN TOWN. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$ OHC099-011031- /O.EXT.KCLE.FL.W.0044.000000T0000Z-140501T1312Z/ /YGWO1.1.ER.000000T0000Z.140501T0030Z.140501T0712Z.NO/ 1032 PM EDT WED APR 30 2014 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT YOUNGSTOWN. * AT 9:15 PM WEDNESDAY THE STAGE WAS 10.3 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN. LOW LYING SECONDARY ROADS MAY BE FLOODED. $$ OHC155-011031- /O.CON.KCLE.FL.W.0041.000000T0000Z-140501T2321Z/ /PHAO1.1.ER.140430T0857Z.140430T1500Z.140501T1721Z.UU/ 1032 PM EDT WED APR 30 2014 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 10:00 PM WEDNESDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS FORECAST. * AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL BE FLOODED AND IMPASSABLE. * AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
677 WGUS81 KCLE 011026 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 626 AM EDT THU MAY 1 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAHONING RIVER AT LEAVITTSBURG MAHONING RIVER AT YOUNGSTOWN EAGLE CREEK AT PHALANX STATION BLACK RIVER AT ELYRIA KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC093-011826- /O.CON.KCLE.FL.W.0042.000000T0000Z-140502T0900Z/ /ELRO1.1.ER.140430T2320Z.140501T0900Z.140502T0300Z.NO/ 626 AM EDT THU MAY 1 2014 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA. * AT 5:00 AM THURSDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL SLOWLY FALL TODAY AND DROP BELOW FLOOD STAGE BY TONIGHT. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC075-169-011826- /O.CON.KCLE.FL.W.0040.000000T0000Z-000000T0000Z/ /KILO1.1.ER.000000T0000Z.140501T0700Z.000000T0000Z.NO/ 626 AM EDT THU MAY 1 2014 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 6:00 AM THURSDAY THE STAGE WAS 16.3 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 16.3 FEET BY THIS MORNING THEN BEGIN FALLING. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$ OHC155-011826- /O.EXT.KCLE.FL.W.0043.000000T0000Z-140502T0036Z/ /LEAO1.1.ER.140501T1541Z.140501T1800Z.140501T1836Z.NO/ 626 AM EDT THU MAY 1 2014 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG. * AT 5:15 AM THURSDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL SLOWLY RISE TO NEAR FLOOD STAGE THIS MORNING. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$ OHC099-011826- /O.EXT.KCLE.FL.W.0044.000000T0000Z-140501T1847Z/ /YGWO1.1.ER.000000T0000Z.140501T0030Z.140501T1247Z.NO/ 626 AM EDT THU MAY 1 2014 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT YOUNGSTOWN. * AT 5:15 AM THURSDAY THE STAGE WAS 10.2 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THIS MORNING. * AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN. LOW LYING SECONDARY ROADS MAY BE FLOODED. $$ OHC155-011826- /O.EXT.KCLE.FL.W.0041.000000T0000Z-140501T2331Z/ /PHAO1.1.ER.140430T0857Z.140430T1500Z.140501T1731Z.UU/ 626 AM EDT THU MAY 1 2014 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 6:00 AM THURSDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
841 WGUS81 KCLE 011447 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1047 AM EDT THU MAY 1 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-012247- /O.EXT.KCLE.FL.W.0041.000000T0000Z-140502T0708Z/ /PHAO1.1.ER.140430T0857Z.140501T1400Z.140502T0108Z.UU/ 1047 AM EDT THU MAY 1 2014 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 10:00 AM THURSDAY THE STAGE WAS 10.5 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TONIGHT. * AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL BE FLOODED AND IMPASSABLE. * AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
039 WGUS81 KCLE 012116 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 516 PM EDT THU MAY 1 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC093-012146- /O.CAN.KCLE.FL.W.0042.000000T0000Z-140502T1200Z/ /ELRO1.1.ER.140430T2320Z.140501T1200Z.140501T1756Z.NO/ 516 PM EDT THU MAY 1 2014 THE FLOOD WARNING IS CANCELLED FOR THE BLACK RIVER AT ELYRIA. * AT 4:00 PM THURSDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 9.5 FEET. * FELL BELOW FLOOD STAGE AT 1:56 PM THURSDAY. * FORECAST...THE RIVER WILL FALL TO 7.7 FEET BY FRIDAY MORNING. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC075-169-020515- /O.CON.KCLE.FL.W.0040.000000T0000Z-000000T0000Z/ /KILO1.1.ER.000000T0000Z.140501T1800Z.000000T0000Z.NO/ 516 PM EDT THU MAY 1 2014 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 5:00 PM THURSDAY THE STAGE WAS 16.3 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WAS NEAR CREST AND WILL DROP BELOW FLOOD STAGE SATURDAY AFTERNOON. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$ OHC155-020515- /O.EXT.KCLE.FL.W.0041.000000T0000Z-140502T1043Z/ /PHAO1.1.ER.140430T0857Z.140501T1630Z.140502T0443Z.UU/ 516 PM EDT THU MAY 1 2014 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 5:00 PM THURSDAY THE STAGE WAS 10.3 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE LATE TONIGHT. * AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
027 WGUS81 KCLE 020310 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1110 PM EDT THU MAY 1 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-021110- /O.CON.KCLE.FL.W.0040.000000T0000Z-000000T0000Z/ /KILO1.1.ER.000000T0000Z.140501T1800Z.000000T0000Z.NO/ 1110 PM EDT THU MAY 1 2014 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 11:00 PM THURSDAY THE STAGE WAS 16.3 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WAS NEAR CREST AND WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$ OHC155-020340- /O.CAN.KCLE.FL.W.0041.000000T0000Z-140502T1043Z/ /PHAO1.1.ER.140430T0857Z.140501T1630Z.140502T0206Z.UU/ 1110 PM EDT THU MAY 1 2014 THE FLOOD WARNING IS CANCELLED FOR THE EAGLE CREEK AT PHALANX STATION. * AT 11:00 PM THURSDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 9.5 FEET. * FELL BELOW FLOOD STAGE AT 10:06 PM THURSDAY. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 29, 9:48 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Apr 29, 9:48 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 948 PM EDT TUE APR 29 2014 .SYNOPSIS... LOW PRESSURE OVER IOWA WILL MOVE SLOWLY ACROSS THE GREAT LAKES THROUGH LATE WEEK. THE ASSOCIATED COLD FRONT WILL PUSH TO WESTERN OHIO BY WEDNESDAY MORNING...THEN CROSS THE REMAINDER OF THE FORECAST AREA BY WEDNESDAY NIGHT. A TROUGH ALOFT WILL LINGER OVER THE GREAT LAKES INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SHOWERS AND THUNDERSTORMS DEVELOPED...SPREADING EAST QUICK BUT WEAKENING. MAINLY SHOWERS THE REST OF THE NIGHT FOR NW OHIO. UPDATED TO SLOW THE TIMING OF THE SHOWERS AND THUNDERSTORMS OVER THE EASTERN HALF OF THE FORECAST AREA. OTHERWISE JUST WAITING FOR THE SHOWERS AND THUNDERSTORMS TO MOVE IN. THE WINDS ARE STILL GUSTY ALONG THE ERIE PA LAKESHORE BUT WILL BE DECREASING BY DARK. PREVIOUS DISCUSSION... LET THE WIND ADVISORIES/WARNINGS EXPIRE ACROSS EXTREME NE OH/NW PA. THE STRONGEST WINDS HAVE MOVED EAST ALTHOUGH IT WILL REMAIN WINDY THIS EVENING. A SLOT OF CONVECTION DEVELOPED ON THE CLOUD STREETS OVER NORTH CENTRAL OHIO/LAKE ERIE THAT OCCURRED WITH THE HIGHER BOUNDARY LAYER MOISTURE COMBINED WITH SOME CAPE UNDER THE JET ALOFT. DRYING AND SUBSIDENCE ARE PUSHING NORTH. DEWPOINTS HAVE BEEN DROPPING AHEAD OF THE NEXT SHORT WAVE WHICH HAS A MORE SYNOPTIC LOOK TO IT. SMALL HAIL HAS BEEN REPORTED WITH A FEW OF THE CELLS. THIS COULD CONTINUE TO BE THE CASE FOR A WHILE BUT EXPECT THESE SHOWERS/STORMS TO DIMINISH LATE THIS AFTERNOON. THE SHORT WAVE COMING UP THE EAST SIDE OF THE UPPER LOW IS STRONG AND WILL SPAWN NEW SHOWER ACTIVITY WHICH WILL PROPAGATE NORTHEASTWARD TONIGHT AND FILL IN ACROSS THE FORECAST AREA. IT WILL CONTINUE TO COOL ALOFT AND WITH THE RELATIVELY WARM BOUNDARY LAYER THE LAPSE RATES WILL STEEPEN. WILL KEEP THUNDERSTORMS IN THE FORECAST BUT THERE WOULD SEEM A MINIMAL RISK FOR ORGANIZED SEVERE STORMS AND WILL NOT HAVE IT SPECIFICALLY MENTIONED IN THE ZONE FORECAST. WILL KEEP A MENTION IN THE HAZARDOUS WEATHER OUTLOOK SINCE WE ARE STILL IN THE "SLGT RISK" FROM SPC. LOWS IN THE 50S...A FEW DEGREES ABOVE GUIDANCE ESPECIALLY WHERE IT HAS WARMED UP THIS AFTERNOON. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/... MUCH THE SAME ISSUES ON WEDNESDAY. COOLING ALOFT WITH THE JET OVER HEAD. THE ACTUAL COLD FRONT WILL LIKELY HAVE MADE IT TO WESTERN OHIO BY MORNING THEN IT WILL TAKE ANOTHER SURGE TO GET IT EASTWARD DURING THE DAY WEDNESDAY. THE BEST CHANCE FOR MORE SHOWERS AND THUNDERSTORMS WOULD SEEM TO BE EAST OF I-71. THERE COULD VERY WELL BE REDEVELOPMENT OF SHOWERS AND STORMS AHEAD OF THE COLD FRONT AND WILL CONTINUE TO MENTION THUNDERSTORMS. HIGHS IN THE 60S TO NEAR 70. COOLER THURSDAY BEHIND THE FRONT. NOT SURE IF IT WILL BE CLOUDY OR MORE OF A BROKEN CLOUD DECK. WILL HAVE TO KEEP A CHANCE OF SHOWERS IN THE FORECAST UNDER THE TROUGH ALOFT. HIGHS IN THE 50S. MUCH THE SAME ON FRIDAY. && .LONG TERM /SATURDAY THROUGH TUESDAY/... CYCLONIC FLOW AT THE SFC AND ALOFT LOOKS TO PREVAIL SAT NIGHT INTO SUN SO EXPECT REINFORCING COLD FRONTS/TROUGHS TO BE DROPPING ACROSS THE AREA. EXPECT TO SEE SCT SHRA HANG AROUND THRU SUN THEN SHIFT TO THE SNOWBELT SUN NIGHT AS HIGH PRESSURE SHOULD FINALLY BUILD SE INTO THE AREA. TEMPS WILL BE COOL BUT NOT COLD ENOUGH FOR SNOW. THE MODELS SHOW THE RIDGE SHIFTING NE OF THE AREA BY TUE BUT OVERRUNNING IS ALREADY SETTING UP ALOFT WITH INCREASING MOISTURE MON INTO MON NIGHT. FOR NOW WILL KEEP MON GENERALLY DRY THEN BRING CHANCE FOR SHRA BACK MON NIGHT THRU TUE AS THE MOISTURE CONTINUES TO INCREASE OVER THE AREA AS A WARM FRONT LIFTS INTO THE AREA TO ACT AS A LOWER LEVEL FOCUS. TEMPS MON WILL REMAIN BELOW NORMAL AND PROBABLY ALSO ON TUE. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... WARM FRONT NOW BISECTING THE AREA. IT WILL GRADUALLY MOVE EAST...AS IT DOES WINDS WILL DIMINISH AND SHIFT TO THE SOUTH. AS FAR AS CONVECTION AS LATE IN THE EVENING EXPECT AREA OF SHRA/TSRA NW OH WILL GRADUALLY INCREASE IN COVERAGE AND MOVE EAST OVERNIGHT A UPPER LEVEL SHORT WAVE MOVES ACROSS THE AREA. DOUBTS AS TO HOW FAR EAST TSRA WILL MOVE. FOR NOW JUST MENTIONED TSRA IN TOL/FDY TAFS. .OUTLOOK...WIDESPREAD NON-VFR BEHIND THE COLD FRONT WEDNESDAY NIGHT THROUGH FRIDAY. && .MARINE... WINDS WILL CONTINUE TO GRADUALLY DIMINISH THIS EVENING. WINDS NOW APPEAR TO BE DROPPING INTO THE SCA CATEGORY SO WILL ADJUST HEADLINES FOR JUST A SCA FOR THE EAST PART OF THE NEARSHORE AND REMOVE ALL THE GALES. SCA CONDITIONS COULD HANG ON AT THE NW PA SHORE THRU WED MORNING SO WILL RUN THE SCA UNTIL 10 AM. A COLD FRONT WILL CROSS THE LAKE WED NIGHT AND TURN THE FLOW TO SW WHICH WILL HANG AROUND THRU FRI THEN THE FLOW SHOULD BECOME MORE WEST ON THE WEEKEND. WINDS SPEEDS SHOULD STAY 20 KNOTS OR LESS. GIVEN THE MARGINAL SITUATION...THE QUESTION WILL BE WHETHER ANY 4 FOOT OR MORE WAVES CAN SPREAD DOWN INTO THE NEARSHORE WATERS THU THRU SUN. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR LEZ148-149. && SYNOPSIS...KOSARIK NEAR TERM...KIELTYKA/KOSARIK SHORT TERM...KOSARIK LONG TERM...ADAMS AVIATION...DJB MARINE...ADAMS
Hazardous weather outlook, Apr 29, 11:03 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1103 PM EDT TUE APR 29 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-010315- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1103 PM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. ANY PERIODS OF HEAVY RAIN COULD CAUSE PONDING OF WATER IN LOW LYING AREAS AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANY HEAVY RAIN COULD CAUSE PONDING OF WATER IN LOW LYING AREAS AND POOR DRAINAGE AREAS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-010315- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1103 PM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LOMBARDY
In the hours before
Local storm report, Apr 29, 7:18 PM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
718 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM NON-TSTM WND GST ERIE 42.13N 80.09W
04/29/2014 E58.00 MPH ERIE PA ASOS
&&
KIELTYKALocal storm report, Apr 29, 10:29 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1029 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL WEST SALEM 40.97N 82.11W
04/29/2014 E1.00 INCH WAYNE OH TRAINED SPOTTER
1 INCH HAIL ESTIMATED. WIND GUSTS ESTIMATED AT 60 MPH.
&&
JMAYERSLocal storm report, Apr 29, 10:33 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1033 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL MANSFIELD 40.76N 82.53W
04/29/2014 E0.50 INCH RICHLAND OH TRAINED SPOTTER
HAIL ESTIMATED TO BE SLIGHTLY LARGER THAN PEA SIZED.
0838 PM HAIL MANSFIELD 40.76N 82.53W
04/29/2014 E0.75 INCH RICHLAND OH TRAINED SPOTTER
0845 PM TSTM WND DMG CENTERBURG 40.30N 82.70W
04/29/2014 KNOX OH FIRE DEPT/RESCUE
A TREE AND A LARGE LIMB DOWN.
0848 PM HAIL 2 W VERMILION 41.41N 82.36W
04/29/2014 E0.75 INCH ERIE OH AMATEUR RADIO
0900 PM TSTM WND GST 5 E BUCYRUS 40.80N 82.88W
04/29/2014 E60.00 MPH CRAWFORD OH TRAINED SPOTTER
0900 PM HAIL 5 E BUCYRUS 40.80N 82.88W
04/29/2014 E1.00 INCH CRAWFORD OH TRAINED SPOTTER
0907 PM TSTM WND GST MANSFIELD 40.76N 82.53W
04/29/2014 M61.00 MPH RICHLAND OH ASOS
0910 PM HAIL LEXINGTON 40.68N 82.59W
04/29/2014 E0.88 INCH RICHLAND OH TRAINED SPOTTER
NICKEL SIZED HAIL ESTIMATED.
0910 PM TSTM WND DMG MANSFIELD 40.76N 82.53W
04/29/2014 RICHLAND OH AMATEUR RADIO
TRAILER COLLAPSED NEAR MOCK ROAD...SOME PEOPLE COULD BE
TRAPPED.
0910 PM HAIL MANSFIELD 40.76N 82.53W
04/29/2014 E1.00 INCH RICHLAND OH TRAINED SPOTTER
WINDS UP TO 50 MPH.
0927 PM HAIL NORWALK 41.24N 82.61W
04/29/2014 E0.75 INCH HURON OH AMATEUR RADIO
0927 PM HAIL 5 E NORWALK 41.24N 82.51W
04/29/2014 E0.75 INCH HURON OH AMATEUR RADIO
0927 PM HAIL MILAN 41.29N 82.60W
04/29/2014 E0.75 INCH ERIE OH AMATEUR RADIO
&&
KIELTYKALocal storm report, Apr 29, 11:30 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1130 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG MOUNT GILEAD 40.55N 82.84W
04/29/2014 MORROW OH 911 CALL CENTER
MANY TREES DOWN ACROSS THE COUNTY.
0840 PM TSTM WND DMG MOUNT GILEAD 40.55N 82.84W
04/29/2014 MORROW OH 911 CALL CENTER
SOME TREES DOWN.
0850 PM TSTM WND DMG 5 S SHAUCK 40.55N 82.66W
04/29/2014 MORROW OH 911 CALL CENTER
ROOF OFF A BARN.
0900 PM TSTM WND DMG BELLVILLE 40.62N 82.51W
04/29/2014 RICHLAND OH BROADCAST MEDIA
*** 1 INJ *** MOBILE HOME FLIPPED. A POSSIBLE INURY.
0905 PM TSTM WND DMG MANSFIELD 40.76N 82.53W
04/29/2014 RICHLAND OH LAW ENFORCEMENT
SOME TREES DOWN.
0910 PM HAIL LUCAS 40.70N 82.42W
04/29/2014 E0.88 INCH RICHLAND OH TRAINED SPOTTER
WIND ESTIMATED AT 50 MPH.
0910 PM TSTM WND DMG LUCAS 40.70N 82.42W
04/29/2014 RICHLAND OH LAW ENFORCEMENT
SOME TREES DOWN.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:21 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 39 min |
| Apr 29, 8:34 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 56 min |
| Apr 29, 8:49 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 56 min |
| Apr 29, 8:50 PM EDT | Special Marine Warning | CLE | 85 min | |
| Apr 29, 8:53 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Richland | 67 min |
| Apr 29, 9:03 PM EDT | Tornado Warning | CLE | Richland | 42 min |
| Apr 29, 9:19 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Medina | 56 min |
| Apr 29, 9:27 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Apr 30, 4:02 PM EDT | River Flood Warning | CLE | Lorain | 25 hr |
| Apr 30, 4:04 PM EDT | River Flood Warning | CLE | Trumbull | 18 hr |
| Apr 30, 4:04 PM EDT | River Flood Warning | CLE | Mahoning | 19 hr |
| Apr 30, 6:06 PM EDT | Areal Flood Advisory | CLE | Ashland, Holmes, Knox, Richland, Wayne | 24 hr |
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.